# SDR UALA2012060103052

- Difficulty date: June 1, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 84,671 hours, 13,597 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 254
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BLEED OFF IN FLIGHT COULD NOT RECOVER.  LEFT BLEED OPERATES NORMAL AFTER CHANGING LT ENGINE HPSOV.
